# SDR FOTR20160727002

- Difficulty date: July 27, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N209TR
- Make and model: Boeing 727223
- Aircraft serial: 20994
- Aircraft time: 71,661 hours, 50,289 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Stiffener
- Part number: 69191441
- Condition: Cracked
- Location: Elevator
- Part time: 71,661 hours, 50,289 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED DVI INSPECTION OF LT AND RT ELEVATOR REAR SPARS AND FOUND TWO STIFFENERS CRACKED AT ELEVATOR STATION 63.3
